Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
moxie1

Ziana - sensitivity? rash?

Recommended Posts

At the end of my Solodyn treatment, I got some flat, crusty, red spots on my skin. Sort of like a rash, but not bumpy. The areas range in size - a couple started out around 1 cm, and now are around 1 inch. They feel rough to touch.

I started using Ziana, and I'm getting a few more, even though I stopped Solodyn. It occurs in some of the spots where I apply the Ziana. I use only a small amount of Ziana as per the instructions. Ziana made me itch a bit too when I tried using it every day, so I had to decrease the frequency. I'm still trying to use it most days, but not on the parts where my sking has the crusty spots.

Has anyone had this? I'm wondering if I'm allergic to Ziana too? I took Solodyn for 4 months, but had to stop due to extreme itchiness (and the rash).

My derm assured me that Ziana was gentle - I do have sensitive skin.

I might have to go back to the derm to have her look at these areas.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×